RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Ural Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Ural Math. J., 2020, том 6, выпуск 1, страницы 84–94 (Mi umj113)  

Optimal control for a controlled ill-posed wave equation without requiring the Slater hypothesis

Abdelhak Hafdallah

Laboratory of Mathematics, Informatics and Systems, University of Larbi Tébessi

Аннотация: In this paper, we investigate the problem of optimal control for an ill-posed wave equation without using the extra hypothesis of Slater i.e. the set of admissible controls has a non-empty interior. Firstly, by a controllability approach, we make the ill-posed wave equation a well-posed equation with some incomplete data initial condition. The missing data requires us to use the no-regret control notion introduced by Lions to control distributed systems with incomplete data. After approximating the no-regret control by a low-regret control sequence, we characterize the optimal control by a singular optimality system.

Ключевые слова: Ill-posed wave equation, No-regret control, Incomplete data, Carleman estimates, Null-controllability.

Финансовая поддержка Номер гранта
Directorate-General for Scientific Research and Technological Development
This work was supported by the Directorate-General for Scientific Research and Technological Development (DGRSDT).


DOI: https://doi.org/10.15826/umj.2020.1.007

Полный текст: PDF файл (169 kB)
Полный текст: https:/.../204
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образец цитирования: Abdelhak Hafdallah, “Optimal control for a controlled ill-posed wave equation without requiring the Slater hypothesis”, Ural Math. J., 6:1 (2020), 84–94

Цитирование в формате AMSBIB
\RBibitem{Haf20}
\by Abdelhak Hafdallah
\paper Optimal control for a controlled ill-posed wave equation without requiring the Slater hypothesis
\jour Ural Math. J.
\yr 2020
\vol 6
\issue 1
\pages 84--94
\mathnet{http://mi.mathnet.ru/umj113}
\crossref{https://doi.org/10.15826/umj.2020.1.007}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=MR4128762}
\elib{https://elibrary.ru/item.asp?id=43793626}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85089118612}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/umj113
  • http://mi.mathnet.ru/rus/umj/v6/i1/p84

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Ural Mathematical Journal
    Просмотров:
    Эта страница:34
    Полный текст:4
    Литература:3
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020